# SDR AWXA200600328

- Difficulty date: January 8, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479573
- Condition: Corroded
- Location: Bs 800-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CORROSION ON THE AFT CARGO COMPARTMENT DOOR, LOWER DOOR SURROUND STRUCTURE WEB FROM BS 800 TO BS 847, WL 158 AND FROM BL 17R TO BL 22R.  MAINTENANCE REMOVED AND INSTALLED NEW WEB AT THE AFT CARGO DOOR CUTOUT FROM BS 800 TO BS 847, WL 158 AND FROM BL 17R TO BL 22R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 9 AND 10.
